No Cover Image

Journal article 561 views 104 downloads

Stability of regime-switching processes under perturbation of transition rate matrices

Jinghai Shao, Chenggui Yuan Orcid Logo

Nonlinear Analysis: Hybrid Systems, Volume: 33, Pages: 211 - 226

Swansea University Author: Chenggui Yuan Orcid Logo

  • 49729.pdf

    PDF | Accepted Manuscript

    Released under the terms of a Creative Commons Attribution Non-Commercial No Derivatives License (CC-BY-NC-ND).

    Download (379.63KB)
Published in: Nonlinear Analysis: Hybrid Systems
ISSN: 1751-570X
Published: Elsevier BV 2019
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
Keywords: Regime-switching diffusions; Stability; Wasserstein distance; Transition rate matrices
College: Faculty of Science and Engineering
Start Page: 211
End Page: 226